It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Polycystic Ovary Syndrome (PCOS) Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-16-2008, 12:40 PM   #1
Newbie
(female)
 
Join Date: Nov 2008
Location: Broadway, NC, US
Posts: 2
a7x08 HB User
9 months of NONSTOP spotting

I feel that my situation is far from normal.

About 9 months ago I started the birth control Yaz. Ever since I have been on my period even thought I stopped taking it about 2 months after starting it.
A few months after stopping Yaz I got an IDU put in. My doctor told me my spotting should shop with in a couple of weeks. well several months later when it still hadnt stopped i went back to my doctor and he told me my hormones are all our of wack and gave me 2 months worth of a birth control called mircette. now i'm almost done taking my 2 month supply of Mircette and my period has not shown a single sign of letting up.

Any advice of what can I do to stop it? Its driving me nuts!

 
Sponsors Lightbulb
   
Old 11-16-2008, 04:36 PM   #2
Inactive
(female)
 
Join Date: Nov 2008
Location: melbourne
Posts: 110
joansartiers HB User
Re: 9 months of NONSTOP spotting

You need to give your body a rest and let it control itself naturally. Speak with your doctor again and explain these issues. When you do too much to the body and try to control it yourself, issues will occur and are sometimes unable to be explained. Give your body a rest from the bc pills and see how you go from there. Goodluck =]

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Back pain 2 1/2 months post op ikethepug Back Problems 4 11-03-2009 06:52 PM
ttc 15 months and faint bfp, spotting scoobylou22 Trying to Conceive (TTC) 2 03-18-2008 03:58 PM
Spotting/Bleeding for 2 months Runnergirl1201 Women's Health 0 02-25-2008 09:02 AM
Anybody experience bleeding after sex many months post-LEEP? Timber Cancer: Cervical & Ovarian 2 02-04-2007 01:18 PM
No real period for 7 months?!! PLEASE HELP! Gavroche2004 Women's Health 1 10-17-2006 02:12 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 07:44 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!